# SDR AALA20120306012

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5246U62
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR THRESHOLD AREA SILL DRAIN SUPPORT FLOOR L-ANGLE IS CORRODED FROM STATIONS 1661 TO 1681, RIGHT BUTTLINE 57.  REPLACED L ANGLE PER AARD 51-10-05-1, REPAIR 1.
